Japanese

Non-cardiogenic pulmonary edema after the use of MRI contrast media Umi Fukuda et 1 1Department of Internal Medicine Watanabe Hospital Keyword: ガドリニウム造影剤 , 造影剤アレルギー , 急性呼吸不全 pp.843-846
Published Date 2018/7/10
DOI https://doi.org/10.18888/rp.0000000495
  • Abstract
  • Look Inside
  • Reference

A 42-year-old woman with lower arm numbness was evaluated with gadobutrol-enhanced magnetic resonance imaging(MRI)of the cervical spinal cord. Thirty minutes after the MRI, the patient developed respiratory difficulty. She had mechanical ventilation for pulmonary edema by adverse reaction of MRI contrast media and was discharged without complications on day 48. Pulmonary edema induced by gadobutrol has not been previously reported in Japan. If such adverse reaction occurs, patients can be saved by prompt and appropriate treatment.


Copyright © 2018, KANEHARA SHUPPAN Co.LTD. All rights reserved.

基本情報

電子版ISSN 印刷版ISSN 0009-9252 金原出版

関連文献

もっと見る

文献を共有